Herawati, Netti and Saidi, Subian and Azis, Dorrah (2022) IDGE LEAST ABSOLUTE DEVIATION PERFORMANCE IN ADDRESSING MULTICOLLINEARITY AND DIFFERENT LEVELS OF OUTLIER SIMULTANEOUSLY. Barekeng: Jurnal Ilmu Matematika dan Terapan, 16 (3). pp. 779-786. ISSN P-ISSN: 1978-7227 E-ISSN: 2615-3017

[img] Text
RLAD Barekeng 26 Sept 2022.pdf

Download (0B)
Official URL: https://ojs3.unpatti.ac.id/index.php/barekeng
Item Type: Article
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Depositing User: Dr NETTI HERAWATI
Date Deposited: 05 Oct 2022 04:05
Last Modified: 05 Oct 2022 04:05
URI: http://repository.lppm.unila.ac.id/id/eprint/45286

Actions (login required)

View Item View Item